# SDR AALA20090821TUL09

- Difficulty date: August 21, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 27,691 hours, 13,004 cycles
- Engine: Pwa JT8D219
- Engine time: 2,931 hours, 1,266 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - INFLIGHT ORD-DFW.  CREW REPORTED ENGINE OIL FILTER CLOG LIGHT ON AND LEFT ENGINE COMPRESSOR STALL.  LEFT ENGINE PULLED TO IDLE BUT WAS NOT SHUT DOWN.  EMERGENCY DECLARED, LANDED TUL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE ON AUG 21,2009 AT TUL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
